MathSciNet Relay Station
MathSciNet bibliographic data
MR804478 57N05
Hass, Joel; Scott, Peter Intersections of curves on surfaces. Israel J. Math. 51 (1985), no. 1-2, 90–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement